Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have SLE, Fibremalgia and deppression inspite of using fluoxetine and zyban

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
Hi my name is XXXXXXX i have been diagnosed with SLE and Fibremalgia and deppression . I have been taking fluoxetine for 3 months that isnt working my doctor prescribed 150mg zyban that I have been taking for a week. I have been feeling horrible with headaches, nightsweats,irratibility and interupted sleep, should I stop taking them? I am 60 yrs old I stopped smoking 4yrs ago and haven't eaten meat for 30yrs.I also have osteoarthritis in my foot from an old ankle injury.other medication I am taking is bendrofluazide nadalol losartanpotassium omeprazole asprin paracetamol and sometimes codiene.
Posted Sat, 22 Mar 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Vaibhav Gandhi 5 hours later
Brief Answer: Yes you can hold zyban consulting your doctor. Detailed Answer: Hello, I have studied your case. Yes you can hold zyban consulting your doctor as symptoms may be side effects of zyban. Another possibility of withdrawal symptoms due to sudden stop of fluoxetine. A holistic approach is required for depression and fibromyalgia, which includes exercises, meditation, SKY [sudarshan XXXXXXX yoga] and acupuncture along with healthy diet and herbs. For arthritic pain You can use supportive splint or brace. You can take tab tramadol for pain relief, and chondritin sulphate will help in arthritic pain relief. Continue your other medication. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: I have SLE, Fibremalgia and deppression inspite of using fluoxetine and zyban 17 hours later
Thankyou for your advice, I haven't stopped taking flouroxitine, I was taking zyban with it. I have been to physiotherapy and tried splints without success, and tramadol makes me feel terrible. I have a sensitive stomach so am unable to take anti inflamatory meds.
 
 
Answered by Dr. Vaibhav Gandhi 17 hours later
Brief Answer: You may need to hold zyban Detailed Answer: Hello again You may need to hold zyban. You can take selective cox 2 inhibitors like eterocoxib consulting your doctor ,it may not cause stomach irritation. Steroid shot may help you if medication are not effective. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor